# SDR USAA2014040200002

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 40,935 hours, 23,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514303
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EXIT LIGHTS COVER IS MISSING.  INSTALLED EXIT COVER RT SIDE.
